# SDR SWIA200312369

- Difficulty date: August 26, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 23,536 hours, 31,982 cycles
- Engine: Pwa PW118B
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Loose
- Location: Trim Switch
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S ELECTRIC TRIM SWITCH UP POSITION INOP.  FOUND TERMINAL SOLDER JOINT LOOSE ON TRIM SWITCH.  RESOLDERED WIRE TO TERMINAL.  OPS CHECK OK.
